Symptoms of a meloxicam overdose include vomiting, diarrhea, abdominal pain, loss of appetite, stomach ulcers,
blood in the stools, and acute kidney failure.
While some dogs tolerate a high dose better than others this is probably at least 2-3 times a usual dose.
Once she vomits and clears her stomach at home now to try and decrease acid production in his stomach and lessen any possible symptoms you can give either:
1) Pepcid ac (famotidine) at ¼ of a 10mg tablet per 5 to 10 pounds of body weight every 12 hours (one 10mg tab for a 20 to 40 pound dog)
2) Prilosec (omeprazole) at ¼ of a 10mg tablet per 5 to 10 pounds of body weight every 24 hours (one 20mg tab for a 40 to 80 pound dog)
These are acid reducers that are found over the counter at the drug store. They can be given as needed.
Then you can feed her a bland diet for the next several days. A homemade bland diet is a mix of 1/3 boiled minced white skinless chicken or lean boiled hamburger and 2/3 boiled white rice mixed with some low salt chicken broth to make it easy to lap up and swallow and get in plenty of fluids. Feed small meals frequently.
Things to watch for that mean trouble include vomiting, especially blood tinged, dark, black or tarry stools, or frank blood in the stools, lack of an appetite, increased water consumption and urination. But I don't think you will see those if you can get her to vomit the pills out.
The Mimvey tablet I am much less concerned about. These are pretty low levels of hormones and a one time dose should not be an issue.
Please let me know if you have any further questions.